EconPapers    
Economics at your fingertips  
 

Towards a loanable funds/amended-liquidity preference theory of the exchange rate and interest rate

Norman C. Miller

Journal of International Money and Finance, 1995, vol. 14, issue 2, 225-245

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(94)00013-Q
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:14:y:1995:i:2:p:225-245

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:14:y:1995:i:2:p:225-245